# SDR ASAA2023071344959

- Difficulty date: July 13, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320600
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FWD BLANKING PLATE ATTACH AREA AFT INBD NUTPLATE HOLE CORRODED GROUNDED - YES. ACCOMPLISHED SRM REPAIR TO DISCREPANT AREA IAW A320 SRM 53-41-14-300-001 REPAIR PRINCIPLE 11. REMOVED AND INSTALLED SIDEWALL RETAINER IAW A320 SRM 51-42-11. EVALUATED DAMAGE AND FOUND OUT OF LIMITS IAW A320 SRM 53-41-14. 100% MATERIAL LOSS.
